# SDR AALA202210141885

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N110AN
- Make and model: Airbus A321-231
- Aircraft serial: 5975
- Aircraft time: 28,371 hours, 5,865 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 13112950
- Condition: Inoperative
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE FL 320, FLIGHT ATTENDANT NOTICED AT SEAT ROW 11 A SMELL OF FUEL. MAINTENANCE IDENTIFIED THE ODOR AS AN ELECTRICAL SMELL NOT A FUEL SMELL AND FOUND THE RIGHT HAND RECIRCULATION FAN 14HG INOPERATIVE. THE FAN WAS REPLACED PER AMM 21-21-58 AND A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
